Bruises from PIO while on Baby Asprin

Bruises from PIO while on Baby Asprin

Shannon
Shannon

February 12th, 2011, 1:14 pm #1

Does anyone know of some good tricks to eliminate the bruising from the PIO shots while taking Baby Aspirin. We go to transfer this afternoon and will start lovenox shots.
Quote
Share

Joined: July 3rd, 2004, 10:12 pm

February 12th, 2011, 3:57 pm #2

beforehand so it was less viscous and easier to inject. Swab area with alchohol swab, wait a minute before injecting.

Inject steadily and pull out smartly. Immediately after, I would put a warm facecloth over injection site, pressing firmly for a minute or so. (Warm a damp facecloth for a very short time in microwave, but check for heat BEFORE applying!).

Some people use emla (numbing cream) or ice before injecting, but I never bothered and did not bruise.

Lovenox injections are different. Never expel air bubble. Inject at 90 degrees and inject very, very slowly. NEVER rub afterwards or apply anything at all. Again some people ice beforehand but I wouldn't recommend this personally.

Best,
Daisy
xx
Last edited by loochieuk on February 12th, 2011, 3:58 pm, edited 1 time in total.
Quote
Like
Share

Joined: December 8th, 2006, 11:41 pm

February 12th, 2011, 7:41 pm #3

Does anyone know of some good tricks to eliminate the bruising from the PIO shots while taking Baby Aspirin. We go to transfer this afternoon and will start lovenox shots.
I was on heparin and aspirin, the heparin was injected. I found if I pushed the syringe too fast whilst injecting then a huge bruise was the result. On the other hand, if I injected really slowly, it was fine.
Quote
Like
Share

Orchid
Orchid

February 14th, 2011, 2:21 am #4

Does anyone know of some good tricks to eliminate the bruising from the PIO shots while taking Baby Aspirin. We go to transfer this afternoon and will start lovenox shots.
OMG! Prevention? Doh! YES! I would really like to know the answer.

I seriously never even considered there was a preventative. I honestly ran out of unbruised flesh by the end of two weeks.

I hope there is an answer...

Quote
Share